The MathNet Korea
Information Center for Mathematical Science


Information Center for Mathematical Science

Linear Algebra and its Applications
( Vol.197 NO.1 / 1994 )
home Linear and Numerical Linear Algebra in Control Theory: Some Research Problems
Pages 755-790
Biswa Nath Datta,
home On the Number of Invariant Polynomials of Partially Prescribed Matrices
Pages 709-754
Fernando C. Silva,
home Bounds for the Smallest Singular Value of a Jordan Block With an Application to Eigenvalue Perturbation
Pages 691-707
Jiang Erxiong,
home Integral Similarity and Commutators of Integral Matrices
Pages 671-689
Thomas J. Laffey, Robert Reams,
home Hecke Algebras and Immanants
Pages 659-670
Gordon James,
home Displacement Stricture of Pseudoinverses
Pages 623-649
Georg Heinig, Frank Hellinger,
home Complementary Schur Complements
Pages 651-658
H. Bart, V. E. Tsekanovskii,
home Invariants of the Block Tensor Product
Pages 589-622
M Asuncion Beitia, Ion Zaballa,
home $J$-Unitary Preserving Automorphisms of Rational Matrix Functions: State Space Theory, Interpolation, and Factorization
Pages 531-566
Daniel Alpay, Joseph A. Ball, Israel Gohberg, Leiba Rodman,
home Linear Transformations That Preserve Immanants
Pages 567-588
M. Autonia Duffner,
home A Product Index Theorem With Applications to Splittings of M-matrices
Pages 511-530
J. J. McDonald,
home Faces of the Unit Ball of a Unitarily Invariant Norm
Pages 451-493
Eduardo Marques de Sa,
home Exposed Faces and Duality for Symmetric and Unitarily Invariant Norms
Pages 429-450
Eduardo Marques de Sa,
home Inequalities for the $q$-Permanent
Pages 397-409
R. B. Bapat, A. K. Lal,
home Faces and Traces of the Unit Ball of a Symmetric Gauge Function
Pages 349-395
Eduardo Marques de Sa,
home Antidiagonals of Matrices in a Unitary Similarity Orbit
Pages 317-336
Chi-Kwong Li, Maria Emilia Miranda,
home Numerics of Gram-Schmidt Orthogonalization
Pages 297-316
A. Bjorck,
home Rational Krylov Algorithms for Nonsymmetric Eigenvalue Problems. II. Matrix Pairs
Pages 283-295
Axel Ruhe,
home Group and Moore-Penrose Invertibility of Bezoutians
Pages 495-509
M. C. Gouveia,
home The Validity of the Marcus-de Oliveira Conjecture for Essentially Hermitian Matrices
Pages 411-427
Natalia Bebiano, Alexander Kovacec,